# SDR ASOA200901366

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 625 OBLIQUE ANGLE IS CRACKED.
